# SDR DHL2000708003

- Difficulty date: June 14, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Cdu
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT CDU FROZEN CENTERED TO/FROM, OPS NORMALLY ON SEVERAL FREQS.  REMOVED AND REPLACED CAPTS CDU WITH SERVICEABLE UNIT, OPS CHECK OK PER M/M 34-62-01.
